Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 283, Number 1

All articles in this issue are freely accessible.

The structure of Galois groups of $CM$-fields
B. Dodson.
Trans. Amer. Math. Soc. 283 (1984), 1-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735406
Projective normal flatness and Hilbert functions
U. Orbanz and L. Robbiano.
Trans. Amer. Math. Soc. 283 (1984), 33-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735407
Aposyndetic continua as bundle spaces
James T. Rogers.
Trans. Amer. Math. Soc. 283 (1984), 49-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735408
Global analysis of two-parameter elliptic eigenvalue problems
H.-O. Peitgen and K. Schmitt.
Trans. Amer. Math. Soc. 283 (1984), 57-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735409
Path derivatives: a unified view of certain generalized derivatives
A. M. Bruckner, R. J. O’Malley and B. S. Thomson.
Trans. Amer. Math. Soc. 283 (1984), 97-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735410
Quartic surfaces of elliptic ruled type
Yumiko Umezu.
Trans. Amer. Math. Soc. 283 (1984), 127-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735411
A nonlinear integral equation occurring in a singular free boundary problem
Klaus Höllig and John A. Nohel.
Trans. Amer. Math. Soc. 283 (1984), 145-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735412
An integral inequality with applications
M. A. Leckband.
Trans. Amer. Math. Soc. 283 (1984), 157-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735413
Where the continuous functions without unilateral derivatives are typical
Jan Malý.
Trans. Amer. Math. Soc. 283 (1984), 169-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735414
Conjugacy classes of hyperbolic matrices in $Sl(n,Z)$ and ideal classes in an order
D. I. Wallace.
Trans. Amer. Math. Soc. 283 (1984), 177-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735415
A Cayley-Dickson process for a class of structurable algebras
B. N. Allison and J. R. Faulkner.
Trans. Amer. Math. Soc. 283 (1984), 185-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735416
Abelian subgroups of topological groups
Siegfried K. Grosser and Wolfgang N. Herfort.
Trans. Amer. Math. Soc. 283 (1984), 211-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735417
Examples of unoriented area-minimizing surfaces
Frank Morgan.
Trans. Amer. Math. Soc. 283 (1984), 225-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735418
On the diagonal of an operator
Peng Fan.
Trans. Amer. Math. Soc. 283 (1984), 239-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735419
Banach spaces which are $M$-ideals in their biduals
Peter Harmand and Åsvald Lima.
Trans. Amer. Math. Soc. 283 (1984), 253-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735420
Applications of uniform convexity of noncommutative $L^{p}$-spaces
Hideki Kosaki.
Trans. Amer. Math. Soc. 283 (1984), 265-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735421
Decomposability of Radon measures
R. J. Gardner and W. F. Pfeffer.
Trans. Amer. Math. Soc. 283 (1984), 283-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735422
On bordism groups of immersions
Guillermo Pastor.
Trans. Amer. Math. Soc. 283 (1984), 295-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735423
Suspension spectra and homology equivalences
Nicholas J. Kuhn.
Trans. Amer. Math. Soc. 283 (1984), 303-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735424
The quotient semilattice of the recursively enumerable degrees modulo the cappable degrees
Steven Schwarz.
Trans. Amer. Math. Soc. 283 (1984), 315-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735425
Compact spaces and spaces of maximal complete subgraphs
Murray Bell and John Ginsburg.
Trans. Amer. Math. Soc. 283 (1984), 329-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735426
Quadratic forms of height two
Robert W. Fitzgerald.
Trans. Amer. Math. Soc. 283 (1984), 339-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735427
Extensions of tight set functions with applications in topological measure theory
Wolfgang Adamski.
Trans. Amer. Math. Soc. 283 (1984), 353-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735428
Factoring compact and weakly compact operators through reflexive Banach lattices
C. D. Aliprantis and O. Burkinshaw.
Trans. Amer. Math. Soc. 283 (1984), 369-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735429